BibTeX record journals/jrm/WangWWWD15

download as .bib file

@article{DBLP:journals/jrm/WangWWWD15,
  author       = {Aihui Wang and
                  Dongyun Wang and
                  Haiquan Wang and
                  Shengjun Wen and
                  Mingcong Deng},
  title        = {Nonlinear Perfect Tracking Control for a Robot Arm with Uncertainties
                  Using Operator-Based Robust Right Coprime Factorization Approach},
  journal      = {J. Robotics Mechatronics},
  volume       = {27},
  number       = {1},
  pages        = {49--56},
  year         = {2015},
  url          = {https://doi.org/10.20965/jrm.2015.p0049},
  doi          = {10.20965/JRM.2015.P0049},
  timestamp    = {Wed, 01 Apr 2020 08:51:42 +0200},
  biburl       = {https://dblp.org/rec/journals/jrm/WangWWWD15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}